Alert archive / Michigan / Wind Advisories in 2008
Wind Advisory 5, NWS Marquette, MI
NWS Marquette, MI issued this wind advisory at Jun 6, 2008, 4:19 AM EDT for 12 counties in Michigan. It took effect at Jun 6, 2008, 2:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 4:19 AM EDT (08:19 UTC)
- In effect from
- Jun 6, 2008, 2:00 PM EDT
- Expired
- Jun 6, 2008, 8:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 26 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMQT 060819 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 419 AM EDT FRI JUN 6 2008 ...STRONG SOUTH WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING... .STRONG SOUTH WINDS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING AS DEEP LOW PRESSURE OVER EASTERN SOUTH DAKOTA LIFTS THROUGH NORTHWEST MINNESOTA TODAY. MIZ002-004>007-009>014-084-085-061630- /O.NEW.KMQT.WI.Y.0005.080606T1800Z-080607T0000Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...LANSE...MARQUETTE... MUNISING...NEWBERRY...IRONWOOD...IRON RIVER...IRON MOUNTAIN... MENOMINEE...ESCANABA...GLADSTONE...MANISTIQUE...KENTON...SIDNAW... SENEY 419 AM EDT FRI JUN 6 2008 /319 AM CDT FRI JUN 6 2008/ ...WIND ADVISORY IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND EARLY EVENING WITH A FEW GUSTS TO 45 MPH. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLB
1 follow-up statement
000 WWUS73 KMQT 061630 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1230 PM EDT FRI JUN 6 2008 ...STRONG SOUTH WINDS EXPECTED INTO EARLY THIS EVENING... .STRONG SOUTH WINDS ARE EXPECTED THROUGH EARLY THIS EVENING AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM OVER EASTERN SOUTH DAKOTA LIFTS THROUGH NORTHWEST MINNESOTA. MIZ002-004>007-009>014-084-085-070000- /O.CON.KMQT.WI.Y.0005.080606T1800Z-080607T0000Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...LANSE...MARQUETTE... MUNISING...NEWBERRY...IRONWOOD...IRON RIVER...IRON MOUNTAIN... MENOMINEE...ESCANABA...GLADSTONE...MANISTIQUE...KENTON...SIDNAW... SENEY 1230 PM EDT FRI JUN 6 2008 /1130 AM CDT FRI JUN 6 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE CONTINUES THE WIND ADVISORY...WHICH REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH EARLY THIS AFTERNOON AND REMAIN STRONG THROUGH EARLY THIS EVENING. A FEW WIND GUSTS OF 45 TO 50 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JLA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this wind advisory went out at Jun 6, 4:08 AM EDT, 11 minutes earlier.
Area forecast discussion, Jun 6, 4:08 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MARQUETTE MI 408 AM EDT FRI JUN 6 2008 .DISCUSSION... ...MAIN FORECAST CONCERN IS STRONG GRADIENT WINDS TODAY AND SEVERE POTENTIAL FOR THIS AFTERNOON AND TOMORROW AFTN/EVENING... FOR THIS MORNING...HEAVIEST PRECIPITATION LOOKS TO REMAIN OVER THE FAR WESTERN AREAS OF LAKE SUPERIOR. THIS LINES UP WELL WITH THE BEST DYNAMICS LOCATED ALONG THE WARM FRONT AND NORTH OF THE MAIN LOW. MODIFIED WEATHER WORDING FOR LIKELY SHOWERS AND ONLY A CHANCE FOR THUNDERSTORMS ACROSS THE WEST HALF WITH JUST A CHANCE ACROSS THE EAST. DIDN/T MAKE ANY BIG CHANGES TO THE WEATHER GRIDS FOR THIS AFTERNOON...LEFT THE GENERAL IDEA FROM INHERITED FCST WHICH IS HIGHER POPS ACROSS THE WEST...HOWEVER DID MOVE HIGHER POPS A BIT FURTHER EAST. ANY STORMS THAT WOULD DEVELOP HAVE THE POTENTIAL TO GENERATE STRONG AND PERHAPS DAMAGING WINDS. SOUNDINGS ACROSS THE AREA SHOW INVERTED V PROFILE AND ARE WELL MIXED TO 800MB. IN ADDITION...CONVECTIVE TEMPS. ACROSS THE WEST HALF OF UPPER MICHIGAN ARE ONLY IN THE MID 70S WHICH SHOULDN/T BE HARD TO REACH TODAY. STILL THINK CAP MAY BE TOO STRONG TO OVERCOME ACROSS THE EAST HALF...MAINLY EAST OF A LINE FROM MARQUETTE TO MENOMINEE. OVERNIGHT THE WARM FRONT WILL HAVE MOVED WELL NORTH OF LAKE SUPERIOR...STRONG SOUTHWESTERLY FLOW WILL ALLOW FOR MID LEVEL DRYING...THIS WARRANTED A REDUCTION IN POPS OVERNIGHT. ALSO INCREASED MIN TEMPS IN DOWNSLOPE AREAS...ONT...BIG BAY AND MQT CITY...AS STRONG SOUTHWESTERLY WINDS CONTINUE. INCREASED POPS FOR TOMORROW AFTERNOON AND EVENING. BY LATE TOMORROW MORNING STRONG STRAIGHT UPPER LEVEL JET...115KT+...WILL MOVE OVER THE UPPER GREAT LAKES AND PROVIDE SOME LIFT...WHILE MAIN FORCING IS CONFINED AHEAD OF THE COLD FRONT PROGGED TO PASS THROUGH FA TOMORROW EVENING/NIGHT. STRONG SHEAR...INSTABILITY AND 850 THETA-E RIDGING MOVING INTO THE FA DURING THIS TIME WILL LEAD TO THE FORMATION OF WELL ORGANIZED CONVECTION. MAIN CONCERN CONTINUES TO BE DAMAGING WINDS DURING THIS TIME. && .AVIATION (FOR THE 06Z TAF ISSUANCE)... WARM FRONT EXTENDING FROM THE CNTRL PLAINS INTO THE LWR GREAT LAKES WILL LIFT N OVERNIGHT...MOVING N OF UPPER MI BY FRI MORNING. WITH WARM FRONT S OF BOTH TAF SITES OVERNIGHT AND A ENE FLOW PREVAILING...LIFR TO VLIFR CIGS/VSBSY WILL LIKELY BE THE RULE AT KSAW FOR MUCH OF THE FCST PERIOD OVERNIGHT THROUGH MID MORNING. EXPECT VSBYS TO FALL NEAR IFR AT KCMX OVERNIGHT AS WARM FRONT DRAWS CLOSER AND FLOW BECOMES MORE ERLY AND BRINGS IN FOG FROM THE LAKE. THE CIGS AT KCMX ARE LIFR NOW. LOOK FOR IMPROVING VSBYS AND CIGS BY LATE FRI MORNING AS BETTER MIXING OCCURS IN THE WAKE OF THE WARM FRONT FOR BOTH SITES. WINDS WILL GET GUSTY LATE IN THE MORNING TO THE EVENING AT KSAW AND IN THE MORNING AT KCMX. ADDED LLWS FRI NIGHT WITH LLJ OFF THE SURFACE. CONDITIONS WILL GO TO VFR FRI AFTERNOON AT BOTH SITES. && .MARINE (FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)... DEEP LOW PRES FOR JUNE OVER CENTRAL NEBRASKA WILL TRACK NE REACHING EXTREME NW MN FRI AFTN AND HUDSON BAY SAT. AS WARM FRONT AND PRES FALLS LIFT N TOWARD LAKE SUPERIOR TONIGHT...EXPECT E TO NE WINDS TO INCREASE THIS AFTN AND TONIGHT. INITIALLY...INCREASE WILL BE MOST DRAMATIC OVER WRN LAKE SUPERIOR WHERE FUNNELING/CONVERGENCE WILL ENHANCE ERLY WINDS. SUSTAINED GUSTS TO 30KT APPEAR LIKELY THERE TONIGHT WITH A PERIOD OF E TO NE GALE FORCE GUSTS TO 35 KT FOR A TIME TONIGHT BTWN THE APOSTLE ISLANDS AND THE MN N SHORE. AS THE WARM FRONT LIFTS N OF THE LAKE...WINDS WILL DIMINISH OVER THE OPEN WATERS OF WRN LAKE SUPERIOR FRI WITH AS IS TYPICAL WITH SRLY FLOW OF WARM AIR OVER COLD WATERS. IN TURN THOUGH SUSTAINED S-SE WINDS WILL PICK UP TO 30 KT OVER ERN LAKE SUPERIOR AS PRES FALLS OCCUR NORTH OF THE LAKE AHEAD OF THE APPROACHING LOW. IT IS POSSIBLE THAT THERE MAY BE GALE FORCE GUSTS TO 35KT OVER ERN LAKE SUPERIOR FRI. ARRIVAL OF A MORE HUMID AIRMASS ALONG WITH SHOWERS/THUNDERSTORMS AT TIMES WARRANTS INCLUSION OF FOG IN FCST. AFTER COLD FRONT PASSES FRI EVENING...WINDS WILL INCREASE AGAIN OVER WRN LAKE SUPERIOR. MAY SEE SOME SW GALE FORCE GUSTS BTWN THE KEWEENAW AND ISLE ROYALE. WINDS WILL DIMINISH ACROSS THE LAKE SAT...ESPECIALLY OVER WRN LAKE SUPERIOR. WINDS WILL BE DIFFICULT TO DISCERN FOR SUN/MON TIME FRAME DUE TO UNCERTAINTY IN TIMING/LOCATION OF ADDITIONAL WAVES OF LOW PRES MOVING NE FROM THE PLAINS. && .MQT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR MIZ002-004>007-009>-14-084-085. && DISCUSSION...PEARSON AVIATION...JLB MARINE...VOSS
Hazardous weather outlook, Jun 5, 4:25 PM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 425 PM EDT THU JUN 5 2008 MIZ001>007-009>014-084-085-062030- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 425 PM EDT THU JUN 5 2008 /325 PM CDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE MAINLY BY LATE THIS EVENING AND AFTER MIDNIGHT TONIGHT. SOME STORMS MAY PRODUCE LARGE HAIL...ESPECIALLY OVER THE WEST HALF OF UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT...SATURDAY THROUGH TUESDAY...AND AGAIN ON WEDNESDAY. SEVERE THUNDERSTORMS WITH THE POTENTIAL TO CAUSE DAMAGING WINDS AND POSSIBLY A TORNADO ARE POSSIBLE ON FRIDAY AFTERNOON AND EARLY EVENING...MAINLY WEST OF A LINE FROM MUNISING TO ESCANABA. ANOTHER ROUND OF SEVERE THUNDERSTORMS MAY THREATEN WEST AND CENTRAL UPPER MICHIGAN LATE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH FRIDAY AND AGAIN LATE SATURDAY AND SATURDAY NIGHT. LSZ162-240>251-263>267-062030- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 425 PM EDT THU JUN 5 2008 /325 PM CDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE MAINLY BY LATE THIS EVENING AND CONTINUING OVERNIGHT. SOME STORMS MAY PRODUCE LARGE HAIL...ESPECIALLY OVER THE WEST HALF OF LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY...THEN ACROSS THE EAST HALF OF LAKE SUPERIOR FRIDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY MORNING OVER WESTERN LAKE SUPERIOR...AND OVER THE ENTIRE LAKE SATURDAY AFTERNOON THROUGH WEDNESDAY. SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-250-062030- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 425 PM EDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE MAINLY BY LATE THIS EVENING AND AFTER MIDNIGHT TONIGHT. AN ISOLATED STORM MAY PRODUCE LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. A CHANCE OF MORE THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DLG
In the hours before
Special weather statement, Jun 5, 11:13 PM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1113 PM EDT THU JUN 5 2008 MIZ010-060345- IRON- 1013 PM CDT THU JUN 5 2008 ...SIGNIFICANT WEATHER ALERT FOR IRON COUNTY UNTIL 1045 PM CDT... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF PHELPS...OR 16 MILES WEST OF IRON RIVER. THIS STORM WAS MOVING NORTH AT 45 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GOLDEN LAKE. GIBBS CITY. PAINT LAKE. PERCH LAKE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MRC
Special weather statement, Jun 6, 12:37 AM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1237 AM EDT FRI JUN 6 2008 MIZ005-060515- MARQUETTE- 1237 AM EDT FRI JUN 6 2008 ...SIGNIFICANT WEATHER ALERT FOR MARQUETTE COUNTY UNTIL 115 AM EDT... AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF ISHPEMING. THIS STORM WAS MOVING NORTHEAST AT 37 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BIG BASS LAKE. NATIONAL MINE. PALMER. NEGAUNEE. TROWBRIDGE PARK. MARQUETTE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MICHELS
Special weather statement, Jun 6, 12:59 AM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1259 AM EDT FRI JUN 6 2008 MIZ005-006-060545- ALGER-MARQUETTE- 1259 AM EDT FRI JUN 6 2008 ...SIGNIFICANT WEATHER ALERT FOR ALGER AND MARQUETTE COUNTIES UNTIL 145 AM EDT... AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARVEY...OR 5 MILES SOUTH OF MARQUETTE. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HARVEY. BEAVER GROVE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MICHELS
Special weather statement, Jun 6, 1:01 AM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 101 AM EDT FRI JUN 6 2008 MIZ006-013-060545- ALGER-DELTA- 101 AM EDT FRI JUN 6 2008 ...SIGNIFICANT WEATHER ALERT FOR ALGER AND DELTA COUNTIES UNTIL 145 AM EDT... AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ROCK...OR 29 MILES SOUTH OF MARQUETTE. THIS STORM WAS MOVING NORTHEAST AT 26 MPH. PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LATHROP. KIVA. TRENARY. TRAUNIK. SUNDELL. EBEN JUNCTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MICHELS
Nearby
Wind Advisories in Michigan, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.